Browse "MA-Journal Papers(저널논문)" byAuthorLee, Gye-Seon

Showing results 3 to 4 of 4

3
Projective deformations of hyperbolic Coxeter 3-orbifolds

Choi, Suhyoungresearcher; Hodgson, Craig D.; Lee, Gye-Seon, GEOMETRIAE DEDICATA, v.159, no.1, pp.125 - 167, 2012-08

4
Projective deformations of weakly orderable hyperbolic Coxeter orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon, GEOMETRY TOPOLOGY, v.19, no.4, pp.1777 - 1828, 2015-08

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0